Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 49, NWS Lubbock, TX

May 8, 2013King County, Stonewall County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at May 8, 2013, 6:00 PM CDT for King County, Stonewall County, Texas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2013, 6:00 PM CDT (23:00 UTC)
Expired
May 8, 2013, 6:30 PM CDT
In force
30 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties King County, TX, Stonewall County, TX

The radar

The Dyess AFB radar (KDYX), 136 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 3:20 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.0 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2013-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 286 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2013-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
286 J/kg
Mixed-layer CIN
-246 J/kg
Mixed-layer LCL
1664 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

291 
WUUS54 KLUB 082300
SVRLUB
TXC269-433-082330-
/O.NEW.KLUB.SV.W.0049.130508T2300Z-130508T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
600 PM CDT WED MAY 8 2013

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN KING COUNTY IN NORTHWEST TEXAS.
  NORTHERN STONEWALL COUNTY IN NORTHWEST TEXAS.

* UNTIL 630 PM CDT

* AT 557 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  EXTREME SOUTHWESTERN KING COUNTY...OR 15 MILES NORTHEAST OF
  JAYTON...AND MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF
  THE INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.

DOPPLER RADAR INDICATES MODERATE ROTATION IN THE MID LEVELS OF THIS
STORM. ALTHOUGH THE TORNADO THREAT DOES NOT APPEAR HIGH AT THIS
TIME...SEVERE THUNDERSTORMS CAN AND OCCASIONALLY PRODUCE TORNADOES
WITH LITTLE OR NO ADVANCED WARNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS.

&&

LAT...LON 3359 9999 3326 10000 3331 10051 3360 10049
TIME...MOT...LOC 2300Z 271DEG 24KT 3340 10036

$$
1 follow-up statement
487 
WWUS54 KLUB 082315
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
615 PM CDT WED MAY 8 2013

TXC269-433-082330-
/O.CON.KLUB.SV.W.0049.000000T0000Z-130508T2330Z/
KING TX-STONEWALL TX-
615 PM CDT WED MAY 8 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
STONEWALL AND SOUTHERN KING COUNTIES UNTIL 630 PM CDT...

AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
NORTH OF SWENSON...OR 19 MILES EAST OF JAYTON...MOVING EAST AT 25
MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHERN STONEWALL AND SOUTHERN KING
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3330 10042 3357 10038 3359 9999 3326 10000
TIME...MOT...LOC 2315Z 277DEG 24KT 3333 10025

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 2:27 PM CDT, 3 hours 33 minutes earlier.

Area forecast discussion, May 8, 2:27 PM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
227 PM CDT WED MAY 8 2013

.SHORT TERM...
CUT OFF UPPER LOW WILL MEANDER ABOUT THE 4 CORNERS REGION FOR THE
NEXT DAY OR SO BEFORE SLOWLY STARTING TO SINK TOWARD MEXICO. THIS
WILL YIELD A CONTINUED PRESENCE OF SOUTHWESTERLY FLOW ALOFT ACROSS
WEST TEXAS. A BROAD AREA OF SYNOPTIC SCALE LIFT WILL CONTINUE TO
STREAM ACROSS THE REGION TODAY AHEAD OF THE AFOREMENTIONED LOW.
CONTINUE TO BE SOMEWHAT HESITANT ABOUT CONVECTIVE INITIATION THIS
AFTERNOON GIVEN THE EXPANSIVE HIGH CLOUDINESS...THOUGH...THERE
WILL BE A LESS CLOUDY PERIOD HERE AROUND MID AFTERNOON AHEAD OF
ANOTHER REGION OF LIFT NEAR THE TX/NM STATE LINE AT 19Z. PROGGED
INSTABILITY REMAINS UP AROUND 3KJ/KG AND WE ARE BEGINNING TO SEE
THE WINDS BACK ACROSS THE ROLLING PLAINS. UPDATED POP FCST THIS
MORNING CONTINUES TO CONVEY THREAT AREA AND THUS WILL MAKE NO
CHANGES THERE. IF/WHEN DEEP CONVECTION BECOMES
ESTABLISHED...SUFFICIENT CAPE AND SHEAR SHOULD EXIST FOR SEVERE
TSTMS. GIVEN HIGH BASES...TORNADO RISK IS FAIRLY MINIMAL...BUT WE
SHALL SEE WHAT STORM-LEVEL INTERACTIONS PLAY OUT LATER TODAY.
AFTER WE GET THE STORMS OUT OF HERE...WHICH SHOULD BE BY MID TO
LATE EVENING...FOCUS THEN TURNS TOWARD FRONTAL BOUNDARY/OUTFLOW
FROM CONVECTION WELL TO OUR NORTH ACROSS KS. GUIDANCE IS QUITE
CONSISTENT AND BULLISH WITH PUSHING BDRY INTO THE REGION BY EARLY
THURSDAY MORNING ALONG WITH INCREASING RAIN CHANCES. WHILE THE
MODEL PARAMETRIZED GUIDANCE IS FAIRLY GENEROUS WITH THE
RAIN...FCST SOUNDING PAINT A DIFFERENT PICTURE WITH PLENTIFUL MID
AND UPPER LEVEL CLOUDINESS AND LIMITED LIFT. WE MAY SEE SOME
SCATTERED ACTIVITY BY THURSDAY AFTERNOON...BUT EVEN THAT IS
SOMEWHAT SUSPECT GIVEN THE DRY NEAR-SFC LAYER...AT LEAST UP TO H7.
HAVE ACCORDINGLY LOWERED HIGHS FOR THURSDAY AS WELL AS TRIMMED
POPS BEFORE 00Z.

&&

.LONG TERM...
SEVERAL IMPULSES WITHIN WEAK FLOW ALOFT WILL COME ACROSS THE AREA
LATER THIS WEEK ON THURSDAY AND FRIDAY. ON THURSDAY NIGHT...WEAK
UPPER LEVEL DIVERGENCE WILL SLIDE EAST IN A WEAKLY DIFFLUENT AREA
ALOFT. A LAYER OF FRONTOGENESIS SLOPING FROM SOUTH TO NORTH
EXTENDING FROM THE SURFACE UP TO AROUND 650MB WILL BE IN PLACE.
STRONGEST FRONTOGENETICAL LIFT WILL BE OVER THE ROLLING PLAINS
DURING THIS TIME. ADDITIONALLY...THERE WILL BE INSTABILITY ALOFT
ALTHOUGH IT WILL BE WEAK WITH INCREASING MID AND UPPER LEVEL
MOISTURE ADVECTING INTO THE REGION.

FRIDAY LOOKS INCREASINGLY INTERESTING FOR A HEAVY RAIN SCENARIO.
GOOD UPPER LEVEL DIVERGENCE WILL SLIDE ACROSS THE REGION FROM AN
EXIT REGION FROM AN UPPER LEVEL JET TO THE SOUTH OF THE SOUTH
PLAINS. THE ATMOSPHERIC COLUMN WILL CONSIDERABLY MOISTEN DURING THE
DAY ON FRIDAY LEADING TO PRECIPITABLE WATER VALUES AROUND 130 PERCENT
OF NORMAL. WE WILL SEE WIDESPREAD SURFACE BASED INSTABILITY BUT WILL
BE WEAK DUE TO THE SATURATED COLUMN. THIS SUPPORTS MORE OF A HEAVY
RAIN THREAT RATHER THAN A WIDESPREAD THUNDERSTORM THREAT. LOW LEVEL
EASTERLY FLOW WILL TRANSPORT AND KEEP A STEADY STREAM OF MOISTURE
INTO WEST TEXAS. SOUNDINGS SHOW WEAK FLOW IN THE CLOUD BEARING LAYER
WITH STORM MOTION VERY SLOW. NO APPARENT LOW LEVEL BOUNDARY WILL BE
IN THE REGION BUT THE UPPER LEVEL LIFT MAY BE SUFFICIENT ENOUGH TO
PRODUCE EFFICIENT RAINFALL GIVEN THE AMOUNT OF MOISTURE IN THE
COLUMN. DRIER AIR WILL FILTER INTO THE AREA ON SATURDAY ENDING
PRECIPITATION.

FOR THE REST OF THE WEEKEND THROUGH EARLY NEXT WEEK...A CLOSED LOW
WILL CAMP OVER NORTHERN MEXICO. THE GFS AND ECMWF ARE IN FAIR
AGREEMENT IN KICKING OUT THIS LOW AROUND TUESDAY INTO WEDNESDAY NEXT
WEEK. THIS MAY PROVIDE OUR NEXT GOOD CHANCE AT THUNDERSTORMS. JDV

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        47  71  49  65  47 /  10  20  20  40  20
TULIA         51  77  49  67  50 /  10  20  20  30  20
PLAINVIEW     51  79  51  68  50 /  10  20  20  40  20
LEVELLAND     52  80  53  69  51 /  10  10  20  50  40
LUBBOCK       51  81  55  70  52 /  10  10  20  50  30
DENVER CITY   58  83  55  70  52 /  10  10  20  50  50
BROWNFIELD    54  84  54  70  52 /  10  10  20  50  50
CHILDRESS     57  80  58  73  54 /  20  20  40  20  20
SPUR          50  87  57  71  54 /  10  10  20  40  30
ASPERMONT     63  89  61  74  55 /  20  10  40  40  20

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

26/01
Hazardous weather outlook, May 8, 11:26 AM CDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1126 AM CDT WED MAY 8 2013

TXZ021>044-091630-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1126 AM CDT WED MAY 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
ALONG THE DRYLINE THIS AFTERNOON GENERALLY EAST OF A LINE FROM
SILVERTON TO POST. AS THESE STORMS MOVE EAST...THEY WILL ENCOUNTER
DEEPER INSTABILITY AND LIKELY BECOME STRONG OR SEVERE. THE MOST
INTENSE SUPERCELL STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE
HAIL TO THE SIZE OF TENNIS BALLS AND DESTRUCTIVE DOWNBURST WINDS
TO 70 MPH.

FIRE WEATHER

VERY DRY AND BREEZY SOUTHWEST WINDS THIS AFTERNOON WILL CREATE
AN ELEVATED WILDFIRE THREAT OVER MUCH OF THE SOUTH PLAINS BEFORE
IMPROVING EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON AND
EVENING NEAR A WEAK COLD FRONT IN THE FAR SOUTHERN PANHANDLE AND
ADJACENT NORTHERN SOUTH PLAINS. BY FRIDAY...SLOW-MOVING SHOWERS
AND THUNDERSTORMS WILL BECOME CAPABLE OF PRODUCING LOCALLY HEAVY
RAINFALL PRIMARILY OVER THE SOUTH PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED ACROSS THE ROLLING PLAINS AND
SOUTHEAST TEXAS PANHANDLE THIS AFTERNOON AND THIS EVENING.

In the hours before

Special weather statement, May 8, 4:19 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
419 PM CDT WED MAY 8 2013

TXZ031-082145-
MOTLEY-
419 PM CDT WED MAY 8 2013

...SIGNIFICANT WEATHER ADVISORY FOR MOTLEY COUNTY...

AT 417 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM OVER CENTRAL MOTLEY COUNTY...MOVING
NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3426 10055 3403 10081 3415 10098 3432 10082
      3432 10064
TIME...MOT...LOC 2119Z 220DEG 20KT 3416 10082
Special weather statement, May 8, 4:34 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
434 PM CDT WED MAY 8 2013

TXZ031-082145-
MOTLEY-
434 PM CDT WED MAY 8 2013

...SIGNIFICANT WEATHER ADVISORY FOR MOTLEY COUNTY...

AT 431 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTH CENTRAL MOTLEY COUNTY...MOVING EAST AT
25 MPH.  DIME SIZED HAIL WAS REPORTED IN ROARING SPRINGS AT 430 PM
CDT.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

LAT...LON 3385 10052 3384 10060 3384 10086 3399 10088
      3405 10059
TIME...MOT...LOC 2133Z 254DEG 22KT 3390 10078
Special weather statement, May 8, 4:38 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
438 PM CDT WED MAY 8 2013

TXZ037-082200-
DICKENS-
438 PM CDT WED MAY 8 2013

...SIGNIFICANT WEATHER ADVISORY FOR DICKENS COUNTY...

AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTH CENTRAL DICKENS COUNTY...MOVING
NORTHEAST AT 25 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

LAT...LON 3352 10096 3365 10066 3347 10055 3340 10076
      3340 10088
TIME...MOT...LOC 2138Z 244DEG 22KT 3348 10081
Special weather statement, May 8, 4:46 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
446 PM CDT WED MAY 8 2013

TXZ031-082200-
MOTLEY-
446 PM CDT WED MAY 8 2013

...SIGNIFICANT WEATHER ADVISORY FOR MOTLEY COUNTY...

AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTH CENTRAL MOTLEY COUNTY...MOVING EAST AT
25 MPH.  DIME SIZED HAIL WAS REPORTED IN ROARING SPRINGS AT 430 PM
CDT.

DIME SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

LAT...LON 3384 10054 3384 10081 3397 10085 3405 10052
      3403 10052 3384 10052
TIME...MOT...LOC 2145Z 256DEG 22KT 3391 10070
Special weather statement, May 8, 4:57 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
457 PM CDT WED MAY 8 2013

TXZ031-032-082215-
COTTLE-MOTLEY-
457 PM CDT WED MAY 8 2013

...SIGNIFICANT WEATHER ADVISORY FOR COTTLE AND MOTLEY COUNTIES...

AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTH CENTRAL MOTLEY COUNTY...MOVING EAST AT
25 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

LAT...LON 3384 10064 3384 10073 3403 10078 3408 10047
      3389 10040
TIME...MOT...LOC 2157Z 252DEG 20KT 3393 10065
Local storm report, May 8, 5:11 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
511 PM CDT WED MAY 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     HAIL             3 W ESTELLINE           34.55N 100.49W
05/08/2013  E1.25 INCH       HALL               TX   TRAINED SPOTTER

&&

EVENT NUMBER LUB1300197

MCONDER

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:16 PM CDTSpecial Weather StatementLUBGarza14 min
May 7, 7:31 PM CDTSpecial Weather StatementLUBGarza29 min
May 8, 3:44 PM CDTSpecial Weather StatementLUBMotley16 min
May 8, 3:59 PM CDTSpecial Weather StatementLUBMotley16 min
May 8, 4:15 PM CDTSpecial Weather StatementLUBHall15 min
May 8, 4:17 PM CDTSpecial Weather StatementLUBMotley13 min
May 8, 4:19 PM CDTSpecial Weather StatementLUBMotley26 min
May 8, 4:23 PM CDTSevere Thunderstorm WarningLUBHall, Motley22 min
May 8, 4:25 PM CDTSevere Thunderstorm WarningLUBChildress, Hall50 min
May 8, 4:34 PM CDTSpecial Weather StatementLUBMotley11 min
May 8, 4:38 PM CDTSpecial Weather StatementLUBDickens22 min
May 8, 4:40 PM CDTSevere Thunderstorm WarningLUBCottle, Hall, Motley50 min
May 8, 4:46 PM CDTSpecial Weather StatementLUBMotley14 min
May 8, 4:53 PM CDTSevere Thunderstorm WarningLUBDickens, Kent, King, Stonewall37 min
May 8, 4:57 PM CDTSpecial Weather StatementLUBMotley18 min
May 8, 5:04 PM CDTSevere Thunderstorm WarningLUBKent, Stonewall26 min
May 8, 5:11 PM CDTSevere Thunderstorm WarningLUBChildress, Hall49 min
May 8, 5:11 PM CDTSevere Thunderstorm WarningLUBCottle, Motley34 min
May 8, 5:27 PM CDTSevere Thunderstorm WarningLUBDickens, Kent, King, Stonewall33 min
May 8, 5:55 PM CDTSevere Thunderstorm WarningLUBChildress, Hall50 min
May 8, 6:01 PM CDTSpecial Weather StatementLUBCottle14 min
May 8, 6:06 PM CDTSevere Thunderstorm WarningLUBCottle39 min
May 8, 6:28 PM CDTSevere Thunderstorm WarningLUBKing, Stonewall32 min
May 8, 6:50 PM CDTSpecial Weather StatementLUBCottle25 min
May 8, 6:55 PM CDTSevere Thunderstorm WarningLUBCottle35 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.